Couldn't find what you looking for?

TRY OUR SEARCH!

Dont take medications if they are not helping!! They are probably part of the problem if any of you have leaky gut. In my opinion, and experience, cut off the pharmaceuticals and go for natural healing remedies for the gut. These include unsweetened yogurt, coconut oils, they swear by the vinegar but I personally don't have a good reaction to it, and drink LOTS of water every day. Chiropractic care would be beneficial with someone you trust that doesn't get you to sign a release that if they kill or paralyze you will hold them harmless. Crazy!! Also keep in mind autoimmune disease develops from excessive inflammation. Im not saying that everyone's problem is stomach related, but give healing your gut a try. It may save your life

Reply

Loading...

i would like your help with chronic overproduction of phlegm
Reply

Loading...

I am interested. Is for my 64 year old Mother, that has been choking and coughing up extremely thick flem, constanly over the last few years and no doctors can find anything wrong. She feels like she cant breath and is choking. Gets huge thick wods of flem coughed up.
Reply

Loading...

I had a problem like this. For nearly a decade, I couldn't do excessive exercise or even talk without phlegm attacking my esophagus. I had tried every allergy medicine I could, and every anti-mucus drug, with only a little bit of relief from Mucinex. But I had really only solved after I had a major cold, where my ears had built up painful pressure, so bad I went to the doctor for the cold alone. She prescribed me Flonase, which I tried before a few times. This time was different. Not only did it solve the pressure. But when the cold was over, I no longer was choking on mucus. It was just Flonase twice a day, which I later switched to a Costco generic. I have to keep it up every day. But I no longer feel that deathly feeling every time I have a wet cough or need to speak. I can't tell you if a terrible head cold was required to reboot or if it was just the Flonase. But don't give up.
Reply

Loading...